# SDR HNAA2021031600099

- Difficulty date: March 14, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 50,308 hours, 44,346 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Button
- Condition: Faulted
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN PITCH TRIM INOPERATIVE EICAS MESSAGE DURING CRUISE FLIGHT WITH OUT SELECTING A CHANGE OF TRIM AND A/P ON FO'S SIDE.  T/S IN REF TO FIM TASK 27 43 00 STEPS 1-4/10-11. FOUND CONTINUITY DEFECT ON PUSH BUTTON MAIN CUTOUT. R & R THE PUSH BUTTON IAW AMM 20 13 04. OPS CHECK GOOD.  R & R IC 600 DUE TO AUTO PILOT COMM TO TRIM SYSTEM ISSUE IAW AMM 31 42 01. OPS CHECK GOOD. OK FOR SERVICE
